MAUDE Adverse Event Report: MO016 MO-MOBERLY INSULATED HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY INSULATED HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 30104
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported a leaking hot pack.Based on the follow up from the customer nurse reported when the hot pack was squeezed it leaked on her.The leakage touched the clinician on the top of her leg and on her lap.The clinician is fine with no reported issues after removing pack material by changing pants and by washing her skin.
 
Additional Manufacturer Narrative
This complaint was forwarded to the manufacturing facility where it is currently under investigation.A follow up report will be filed once the results have been completed.
 
Additional Manufacturer Narrative
Device history record review was completed on the reported lot v2j013.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.Visual inspection of the sample photo shows a small tear in the pouch, on the back near the bottom, however without a sample a root cause cannot be determined.Cardinal health will continue to monitor complaint trends.
 
Additional Manufacturer Narrative
Supplemental report is being filed since the sample has been received and the investigation results are available following the submission of the initial mdr report.One sample was received for evaluation that was already activated and had a tear in the pouch.The root cause of the leak was due to a torn pouch caused by the hypo bubble piercing the pouch.The machine was setup correctly and is designed with a mechanism which reduces the likelihood for this issue.All preventative maintenance was performed as assigned.Device history record review was completed on the reported lot v2j013.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.Cardinal health will continue to monitor complaint trends for this reported issue of leak and work to identify improvement activities to minimize reoccurrence.

Brand Name
INSULATED HOT PACK, LARGE, 6X9IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key16015106
Report Number1423537-2022-00866
Device Sequence Number7426961
Product Code IMD
UDI-Device Identifier00630140039839
UDI-Public630140039839
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30104
Device Catalogue Number30104
Device Lot NumberV2J013
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2022
Supplement Date Received by Manufacturer12/01/2022
12/01/2022
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date01/03/2023
02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale